# SDR RAIA960534

- Difficulty date: May 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N339TE
- Make and model: Bag JETSTM3201
- Aircraft serial: 935
- System (JASC): 6120 · Propeller Controlling System
- Part: Restrictor
- Part number: 6345039001
- Condition: Dirty
- Location: Nr 2 Engine
- Part time: 10,684 hours
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

COU - FLT 7030 - NR 2 BETA LIGHT ILLUMINATED ON TAKEOFF.  REMOVED CLEANED AND REINSTALLED BETA SWITCH RESTRICTOR.  (M)
